# SDR AWXA200300082

- Difficulty date: January 7, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 19,506 hours, 7,515 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112091200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND RT SIDE OUTBOARD TRACK BEAM EXTENSION OF CABIN FLOORBEAM FRAME 16. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS; CUT OUT DAMAGED SECTION OF FLOORBEAM FR 16; FABRICATED A FILLER AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 53-11-14, PG. 103, FIG. 102. , PG. 203, 205-206, FIG. 201, AND SRM 51-47-00, PG. 2-3, FIG. 1, & TABLES 1 & 2..
